# SDR VNAA202404080005

- Difficulty date: March 2, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N577NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15380
- Aircraft time: 19,190 hours, 17,052 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Counterbalance
- Part number: LE670395008
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR AND NICKS ON FWD/AFT COUNTERBALANCE ARM OF CENTER DOOR AT FWD CARGO COMPARTMENT.   FWD/AFT COUNTERBALANCE ARM OF CENTER DOOR AT FWD CARGO COMPARTMENT WERE REPAIRED PER REO 690-52-35-388 REV. - - AND PER REO 690-52-35-390 REV. - -
